# SDR 05FDEA01811

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Lavatory Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT STA 1834 LBL 36.25 LAVATORY MOUNTING SUPPORT STRUCTURE AT TOP FOUND CORRODED.  (OPEN)
